MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 69 yo male patient, initial left knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2022, approximately 2 years 7 months post the initial procedure to swap the recall implant.The patient was last known to be in stable condition following the event.The device is not returning as the hospital refused to return.
 
Additional Manufacturer Narrative
No device return anticipated due to hospital refusing to return.Concomitants: 02-020-13-0235 - truliant cr cem fem cr cem left sz 3.5 6118393, 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t 6219289, 200-02-35 - three peg patella 35mm 6204624, 201-78-15 - holding pin mini sharp point 4 pk 6289483, 521-78-23 - threaded pin size 2.3 collared 2pk s043874, 521-78-32 - threaded pin size 3.0 collarless 2pk s043865.Recall: z-0023-2022.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent poly swap/revision has been reported to be due to the device recall; no other reason reported.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.Please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2022-01041.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15573386
Report Number1038671-2022-01277
Device Sequence Number12281260
Product Code JWH
UDI-Device Identifier10885862306425
UDI-Public10885862306425
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM
Device Catalogue Number02-022-47-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer10/17/2022
10/14/2025
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date11/10/2022
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale